# SDR KBM2006F00058

- Difficulty date: January 27, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,725 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 22467
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ALOT A FEED BACK IN COM RADIO, REMOVED AND REPLACED.  (K)
